Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 4, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Feb 20, 2013, 3:06 PM CST for 15 counties in Texas. It took effect at Feb 21, 2013, 10:00 AM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2013, 3:06 PM CST (21:06 UTC)
- In effect from
- Feb 21, 2013, 10:00 AM CST
- Expired
- Feb 21, 2013, 2:19 PM CST
- In force
- 4 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Stonewall County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 17 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172 WWUS74 KLUB 202106 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 306 PM CST WED FEB 20 2013 TXZ027>029-033>044-210515- /O.NEW.KLUB.WI.Y.0004.130221T1600Z-130222T0000Z/ BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 306 PM CST WED FEB 20 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. * TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING ACROSS THE WESTERN SOUTH PLAINS BUT POSSIBLY AS LATE AS EARLY AFTERNOON ACROSS THE SOUTHERN ROLLING PLAINS. * WINDS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH POSSIBLE. * IMPACTS...TRAVEL WILL BECOME MORE DIFFICULT PARTICULARLY WHEN DRIVING HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADWAYS. BLOWING DUST IS LIKELY TO OCCUR WITH THESE WIND SPEEDS RESULTING IN VISIBILITY RESTRICTIONS ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION SITES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
226 WWUS74 KLUB 210514 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1114 PM CST WED FEB 20 2013 TXZ027>029-033>044-211200- /O.CON.KLUB.WI.Y.0004.130221T1600Z-130222T0000Z/ BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 1114 PM CST WED FEB 20 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... * TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING ACROSS THE WESTERN SOUTH PLAINS BUT POSSIBLY AS LATE AS EARLY AFTERNOON ACROSS THE SOUTHERN ROLLING PLAINS. * WINDS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH POSSIBLE. * IMPACTS...TRAVEL WILL BECOME MORE DIFFICULT PARTICULARLY WHEN DRIVING HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADWAYS. BLOWING DUST IS LIKELY TO OCCUR WITH THESE WIND SPEEDS RESULTING IN VISIBILITY RESTRICTIONS ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION SITES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
382 WWUS74 KLUB 211200 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 600 AM CST THU FEB 21 2013 TXZ027>029-033>044-212000- /O.CON.KLUB.WI.Y.0004.130221T1600Z-130222T0000Z/ BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 600 AM CST THU FEB 21 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING ACROSS THE WESTERN SOUTH PLAINS BUT POSSIBLY AS LATE AS EARLY AFTERNOON ACROSS THE SOUTHERN ROLLING PLAINS. * WINDS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH POSSIBLE. * IMPACTS...TRAVEL WILL BECOME MORE DIFFICULT PARTICULARLY WHEN DRIVING HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADWAYS. BLOWING DUST IS LIKELY TO OCCUR WITH THESE WIND SPEEDS RESULTING IN VISIBILITY RESTRICTIONS ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION SITES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JORDAN
161 WWUS74 KLUB 212019 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 219 PM CST THU FEB 21 2013 TXZ027>029-033>044-212130- /O.CAN.KLUB.WI.Y.0004.000000T0000Z-130222T0000Z/ BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 219 PM CST THU FEB 21 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND ADVISORY. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED UNTIL SUNSET THEN SWITCHING TO THE NORTH AND DECREASING TO 10 MPH OR LESS FOR MUCH OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 11:23 AM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Feb 20, 11:23 AM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1123 AM CST WED FEB 20 2013 .UPDATE... EARLY MORNING PRECIP WELL OUT OF THE FCST AREA NOW AS DEEP MOISTURE PLUME HAS SHIFTED EWD. FOR THE MOST PART WILL NOW HAVE TO WAIT FOR THE MAIN DYNAMIC LIFT ASSOCIATED WITH THE UPPER LOW THE CENTER OF WHICH AT 17Z WAS NEAR YUMA. THAT WILL MOST LIKELY OCCUR DURING THE EVENING HOURS. 06Z TTU-WRF DID PICK UP ON THE BATCH OF SHRA AND TSRA CURRENTLY MOVING NNEWD ACROSS THE WRN PANHANDLE. COULD SEE SOME ADDITIONAL LIGHT SHOWER DEVELOPMENT THIS AFTERNOON IN AREA OF MOIST UPSLOPE FLOW FAVORING ERN ZONES...BUT CHANCES NOT LOOKING AS GOOD AS FCST POPS INDICATE. AS A RESULT WILL LOWER POPS INTO THE CHC CATEGORY OR BELOW. FOR NOW POST-00Z POPS LOOK FINE. MAY REFINE THOSE SOME WITH THE AFTN PACKAGE LATER TODAY. OTHER ISSUE IS TIMING AND EXTENT OF THE CLEARING OF LOW CLOUDS. PROCESS NOT FAR OFF PREVIOUS FCST. IF ANYTHING IT APPEARS TO BE A BIT SLOWER. RESULT SHOULD BE SLIGHLY COOLER TEMPS FOR THOSE AREAS ON THE CAPROCK THAT PROBABLY WILL NOT SEE AS MUCH SUN AS PREVIOUSLY INDICATED. && .AVIATION... IN THE NEAR TERM ISSUES TO PERSIST WITH IFR CIGS AT KLBB AND MVFR CIGS AT KCDS. STILL EXPECT CIGS TO SLOWLY LIFT AT KLBB...JUST SLOWER THAN PREVIOUSLY INDICATED. AT KCDS...MVFR LIKELY TO PREVAIL WITH SOME CHANCE OF DROPPING INTO IFR THIS AFTN WITH PERSISTENT MOIST ADVECTION TOWARD THAT TAF SITE. FOCUS THEN SHIFTS TO A SHIELD OF SHRA AND TSRA EXPECTED TO DEVELOP THIS EVENING NEAR THE NEW MEXICO LINE THEN SHIFTING EWD TO AFFECT BOTH TAF SITES. && .PREV DISCUSSION... /ISSUED 421 AM CST WED FEB 20 2013/ SHORT TERM... YET ANOTHER INTERESTING FORECAST TO KICK OFF THE FIRST DAY OF MY SET OF MIDNIGHT SHIFTS. SOUTHWESTERLY FLOW ALOFT IS IN PLACE AHEAD OF A CLOSED LOW THAT HAS MOVED ONSHORE OVER SRN CALIFORNIA. THIS HAS ALLOWED A GOOD FETCH OF PACIFIC MOISTURE TO PUSH OVER THE REGION EARLY THIS MORNING...HOWEVER LATEST WATER VAPOR SATELLITE IMAGERY INDICATES THAT THE DEEPEST MOISTURE IN THIS PLUME IS ALREADY STARTING TO SHIFT TO THE EAST. RADAR TREND OVERNIGHT HAS BEEN FOR THE EXPANSIVE SHIELD OF RAIN TO PUSH EAST WITH THE MID-LEVEL MOISTURE BAND. SINCE 345 AM CST...AN ANOTHER AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS HAS STARTED TO PUSH OUT OF EASTERN NEW MEXICO INTO THE WESTERN SOUTH PLAINS. THIS APPEARS TO BE LOCATED ON THE NORTHERN EDGE OF AN AREA OF ELEVATED CAPE ACCORDING TO THE SPC MESOSCALE ANALYSIS GRAPHICS. THE NLDN HAS SHOWN SEVERAL CG STRIKES AND THE TTU LMA HAS SHOWN CONSIDERABLE ACTIVITY ALOFT WITH THE STRONGER OF THE STORMS OVER COCHRAN INTO HOCKLEY COUNTIES. TREND IN THE MODELS HAS BEEN FOR THE CLOSED LOW TO CONTINUE TO DEEPEN AS IT MOVES FURTHER SOUTH SO THERE IS SOME UNCERTAINTY ON HOW FAR SOUTH THE CORE OF THE LOW WILL TRACK AND WHETHER IT WILL SLOW DOWN ANY FURTHER IF IT DOES CONTINUE TO DEEPEN. EVEN WITH THIS POSSIBILITY...THERE IS AN OVERALL SIMILARITY IN THE TIMING OF HOW THINGS MAY GO FOR TODAY. BROAD AREA OF RAIN WILL CONTINUE TO PUSH OFF TO THE EAST WITH THE SECOND AREA OF SHOWERS AND STORMS PUSHING OFF TO THE NORTH AND EAST THROUGH LATE MORNING. THERE LOOKS TO BE A LULL FROM LATE THIS MORNING INTO THE AFTERNOON/EARLY EVENING WITH SOME LIGHT SHOWERS OVER THE REGION. LATE THIS EVENING INTO TONIGHT AS THE MAIN STORM SYSTEM APPROACHES FROM THE WEST...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY DEVELOP AS THE DRYLINE/PACIFIC FRONT RACES ACROSS THE REGION. TWO THINGS THAT WILL LIMIT THUNDERSTORM COVERAGE WILL BE EXTENSIVE CLOUD COVER OVER ALL BUT THE WESTERN COUNTIES OF THE FORECAST AREA AND THE LACK OF DEEP/SURFACE BASED INSTABILITY. MOST OF THE MODELS KEEP CAPE VALUES UNDER 200 J/KG THROUGH THE DAY...BUT THE TTU WRF DOES HAVE A NARROW RIBBON OF CAPE VALUES BETWEEN 1000-1600 J/KG BY 00Z/6PM CST THIS EVENING WHERE IT APPEARS TO CLEAR SKIES OUT ENOUGH TO GENERATE WARMER SURFACE TEMPERATURES. CLOUD COVER WILL ALSO AFFECT HIGH TEMPERATURES ACROSS THE REGION WITH MOST OF THE AREA REMAINING IN THE 40S TO NEAR 50...WITH THE COUNTIES ALONG THE STATE LINE CLIMBING TO NEAR 60. PACIFIC FRONT/DRYLINE WILL RAPIDLY PUSH EAST AFTER 06Z QUICKLY BRINGING AN END TO THE PRECIPITATION FROM WEST TO EAST. WEST WIND OF 15 TO 25 MPH SHOULD HELP TO KEEP TEMPERATURES FROM FALLING OFF TOO MUCH FOR LOW TEMPERATURES THURSDAY MORNING AS WELL AS PREVENT ANY KIND OF FOG/LOW CLOUD FORMATION. LONG TERM... THE STORM SYSTEM THAT WILL BRING THE RAIN CHANCES IN THE SHORT TERM WILL QUICKLY LIFT NORTHEASTWARD AWAY FROM WEST TEXAS DURING THE DAY THURSDAY TAKING ANY PRECIPITATION CHANCES WITH IT. IN ITS WAKE...A TIGHT MSLP AND LOW-LEVEL HEIGHT GRADIENT WILL EXIST OVER THE SOUTH PLAINS AND ROLLING PLAINS...BEHIND THE EARLY DAY PACIFIC FROPA. WINDS WILL QUICKLY INCREASE AFTER DAYBREAK THURSDAY...AND WITH THE CURRENT FORECAST TRACK OF THE 850 MB LOW MOVING ACROSS THE PANHANDLES THROUGH THE FIRST HALF OF THE DAY AND THEN INTO EASTERN KANSAS BY LATE IN THE DAY...THIS WILL PLACE THE STRONGEST LOW- LEVELS WINDS /~30 KNOTS AT 850 MB/ ACROSS THE CENTRAL AND SOUTHERN ZONES THROUGH THE FIRST HALF OF THE DAY BEFORE THE PRESSURE AND HEIGHT GRADIENTS RELAX THROUGH THE AFTERNOON HOURS. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH TO DEVELOP AND SPREAD FROM WEST TO EAST FROM THE SOUTH PLAINS INTO ROLLING PLAINS THURSDAY MORNING...BEFORE THEY GRADUALLY DECREASE THROUGH THE AFTERNOON HOURS. EVEN WITH THE RAINS BEFORE THEN...WOULD EXPECT SOME BLOWING DUST TO BE LOFTED BY THE STOUT WINDS. OF NOTE...IF THIS CURRENT TRACK HOLDS...THE NORTHERN ZONES MAY ACTUALLY BE SPARED FROM THE STRONGEST WINDS...THOUGH THEY WILL BE THE FIRST TO FEEL THE IMPACTS OF A SECONDARY COLD FRONT THAT WILL MOVE IN DURING THE LATE AFTERNOON HOURS...WITH THE COOLER AIR SPREADING THROUGH THE REMAINDER OF THE CWA BY EARLY FRIDAY MORNING. TEMPERATURES TOMORROW WILL MODERATE BACK TOWARD AVERAGE FOR MOST SPOTS THANKS TO A RETURN OF THE SUN AND THE DOWNSLOPING WINDS...THOUGH WARMING ACROSS THE NORTHERN ZONES MAY BE STUNTED A BIT BY SOME RESIDUAL CLOUD COVER AND THE EARLIER ARRIVAL OF NORTHERLY WINDS AND CAA BEHIND THE SECOND COLD FRONT OF THE DAY. EVEN WHERE THE STRONGER WINDS BLOW ACROSS THE CENTRAL/SOUTHERN ZONES...THE SEASONABLY COOL TEMPERATURES AND RECENT RAIN SHOULD TEMPER THE OVERALL FIRE DANGER THURSDAY AFTERNOON. THE INTRUDING SFC RIDGE WILL THEN KEEP READINGS ON THE COOL SIDE TO CLOSE OUT THE WEEK...THOUGH IT WILL ALSO PROVIDE A LIGHT WIND DAY. A PROGRESSIVE BUT RELATIVELY FLAT UPPER TROUGH WILL SWING ACROSS THE REGION ON FRIDAY...BUT IT WILL LACK MOISTURE AND WILL ONLY PROVIDE A FEW MID-CLOUDS. THIS PASSING WAVE WILL ALSO INDUCE SFC TROUGHING IN EASTERN NM...WHICH COULD IN TURN BRING BREEZY WESTERLY WINDS TO THE FAR WESTERN ZONES LATE IN THE DAY. THE UA AND SFC TROUGH WILL TRANSLATE TO THE EAST EARLY SATURDAY...WITH DOWNSLOPING BREEZES WARMING THINGS BACK UP TO OR SLIGHTLY ABOVE AVERAGE FOR THE FIRST HALF OF THE WEEKEND. ATTENTION WILL THEN TURN TO THE NEXT PROGRESSIVE UPPER LEVEL STORM SYSTEM THAT IS PROGGED TO QUICKLY APPROACH FROM THE GREAT BASIN BY LATE IN THE WEEKEND. THE GFS CONTINUES TO BE QUICKER AND FURTHER NORTH THAN THE ECMWF...THOUGH THE LATEST ECMWF HAS TRENDED A LITTLE FASTER. REGARDLESS...EVEN WITH THE FURTHER SOUTH SOLUTION TAKES THE MID-LEVEL LOW CENTER ACROSS THE PANHANDLES AND THE BEST PRECIPITATION CHANCES WOULD BE FAVORED NORTH AND EAST OF THE FA. IT IS NOT OUT OF THE QUESTION THAT LIGHT WINTRY PRECIPITATION COULD THREATEN THE FAR NORTHERN ZONES SUNDAY OR EARLY MONDAY...THOUGH CONFIDENCE IN THIS IS TOO LOW TO INSERT INTO THE FORECAST ATTM. INSTEAD...A GREATER CONCERN WILL BE ANOTHER WINDY DAY...WITH THE FASTER GFS SUPPORTING A BREEZY TO WINDY SUNDAY...THOUGH A SLOWER SOLUTION COULD BRING THE STRONGEST WIND FIELDS ACROSS THE SOUTH PLAINS SUNDAY NIGHT. AT THIS POINT...DID TREND WINDS UPWARD SOLIDLY INTO THE BREEZY CATEGORY SUNDAY...THOUGH NOT AS HIGH AS THE MEX GUIDANCE OF 30 KNOTS. BEHIND THIS UA LOW COOLER AIR WILL FILTER IN EARLY NEXT WEEK. WE WILL THEN HAVE TO WATCH AS YET ANOTHER UPPER TROUGH ADVANCES TOWARD THE SOUTHERN HIGH PLAINS BY LATE TUESDAY OR WEDNESDAY OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 50 32 51 20 52 / 40 40 10 0 0 TULIA 45 33 50 23 49 / 40 60 10 0 0 PLAINVIEW 46 34 53 23 52 / 30 60 10 0 0 LEVELLAND 52 35 58 24 57 / 30 50 0 0 0 LUBBOCK 47 36 57 24 55 / 30 60 0 0 0 DENVER CITY 61 34 61 25 58 / 20 40 0 0 0 BROWNFIELD 55 35 60 23 57 / 30 50 0 0 0 CHILDRESS 44 36 54 25 49 / 40 80 10 0 0 SPUR 46 40 59 26 52 / 40 80 0 0 0 ASPERMONT 48 43 61 28 54 / 40 80 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Feb 20, 6:01 AM CST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 601 AM CST WED FEB 20 2013 TXZ021>044-211215- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 601 AM CST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND RACE FROM WEST TO EAST ACROSS THE OUTLOOK AREA THIS EVENING AND OVERNIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP AND BRING THE RISK OF LARGE HAIL TO ONE INCH IN DIAMETER...WITH THE SOUTHERN ROLLING PLAINS BEING MOST FAVORED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRY WESTERLY WINDS MAY BECOME SUSTAINED IN EXCESS OF 30 MPH ON THURSDAY...LOFTING BLOWING DUST AND CREATING ELEVATED FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.